# SDR ASAA2012121993503

- Difficulty date: December 19, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 14,828 hours, 4,506 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Failed
- Location: Bleed Sys
- Part time: 11,651 hours, 4,729 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE AT FL250, ENCOUNTERED ICING CONDITIONS. SELECTED WING AND ENGINE ANTI ICE ON.  RT BLEED TRIP OFF LIGHT ILLUMINATED.  USED QRH PROCEDURE,  BLEED TRIP RESET, WITH WING ANTI ICE SWITCH OFF.   ACCOMPLISHED T/C NG-36WC-00001 ENGINE BLEED AIR SYS HEALTH CHECK, NR 2 ENGINE PRECOOLER CONTROL VALVE & HIGH STAGE REGULATOR FAILS HEALTH CHECK. REPLACED PRECOOLER CONTROL VALVE REF AMM 36-12-02-000-801/-400-801.  OPS & LEAK CHECK GOOD.  REPLACED HIGH STAGE REGULATOR REF AMM 36-11-07-000-801/-400-801. OPS & LEAK CHECK GOOD. NO OTHER DEFECTS NOTED. ALL SENSE LINES LEAK CHECKED GOOD.  REPAIR CONFIRMATION CHECK GOOD REF AMM 36-10-TASK 801 AND ENGINE BLEED AIR CROSSOVER OPS CHECK GOOD REF AMM 36-11-00-710-801.
